# SDR GTIA040113

- Difficulty date: January 13, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT FS 1117 INTERCOSTAL CLIP RBL 13 CORRODED.  REMOVED CLIP.  FABRICATED CLIP.  INSTALLED CLIP.  (M)
